# SDR DALA2015011100282

- Difficulty date: January 10, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 34,617 hours, 23,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, LT VENT BOX, CANTED BS 1531 BULKHEAD WEB CRACKED.  REPAIRED IAW PRI/ ERA 531910-14, REV O.
